MAUDE Adverse Event Report: ENCORE MEDICAL L.P. SL-PLUS AND SLR-PLUS; HEAD, FEMORAL , COCR 28MM NEUTRAL

ENCORE MEDICAL L.P. SL-PLUS AND SLR-PLUS; HEAD, FEMORAL , COCR 28MM NEUTRAL
Model Number 497-28-000
Health Effect - Clinical Code Pain (1994)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as pain.The actual length of in-vivo for the item(s) listed is unknown as the original surgery date was not provided or could be established.Initial or prolonged hospitalization was required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.Customer complaint history of the reported item showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to pain.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.
 
Event or Problem Description
Revision surgery - patient complained of pain.

Brand Name
SL-PLUS AND SLR-PLUS
Common Device Name
HEAD, FEMORAL , COCR 28MM NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key10307543
Report Number1644408-2020-00582
Device Sequence Number19038912
Product Code JDI
UDI-Device Identifier00888912087254
UDI-Public(01)00888912087254
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number497-28-000
Device Catalogue Number497-28-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK-SURG LOT UNKNOWN; UNK-SURG LOT UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR